# SDR SWIA200110171

- Difficulty date: September 16, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N250YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120250
- Aircraft time: 20,040 hours, 28,249 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Mains
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT EXTEND UNTIL THE FOURTH CYCLE OF THE HANDLE, AT WHICH POINT THE GEAR EXTENDED NORMALLY, WITH THREE GREEN A & B LIGHTS ILLUMINATED.  AIRCRAFT WAS FERRIED FROM RDD TO SFO. PERFORMED GEAR SWING.  OPS CHECK GOOD THROUGH CYCLING OF THE LANDING GEAR SELECTOR MANY TIMES.  UNABLE TO DUPLICATE DISCREPANCY.  CLEARED FERRY FLIGHT.  GEAR PINS REMOVED AND STOWED.
